Severe tremors

Questions and answers on "Severe tremors"

hi, iam 65 years old. i have severe tremors both hands for many years, getting worse, my dr diagnosed me with parkinson's disese and started me on...

doctor1 MD

Hello
I am Dr Mittal.
I have read your message.
I think I should tell you that your doctor is probably correct.
You see the abdominal symptoms and...

Read Full Thread   Ask a Doctor Now

severe tremors, cause a mystery , especially in certain positions.graves patient but ruled out. epilepsy patient, but ruled out as cause had for...

doctor1 MD

Hi. This is a very special concern. You should consult a Neurologist for two reason=
One - Clinical examination and detailed history is important...

Read Full Thread   Ask a Doctor Now

Recent questions on  Severe tremors

doctor1 MD

hi, iam 65 years old. i have severe tremors both hands for many years, getting worse, my dr diagnosed me with parkinson's disese and started me on...

doctor1 MD

what meds can cause severe tremors in hands and fingers as well as extreme loss of balance - vesicare?, risperidone ?, tamulosin?, bupropoin?,...

doctor1 MD

I live in XXXXXXX have MS and severe tremors . Have not been able to find a medications that helps. The tremors are my major concern followed by...

doctor1 MD

Yes, my husband was prescribed Risperidone 0.5 mg. 1 at bedtime. Do you know what side effects he may experience? He also will be taking Pristiq...

doctor1 MD

I am 23 and stopped taking the antidepressant lexapro after four years about a month ago. I experience diarrhea several times a week, cramping,...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Procedures
Related Medical Topics